# SDR CALA2013122693910

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 51,816 hours, 21,045 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 108
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENTLY LT OVERWING SLIDE DEPLOYMENT DURING DISARM PROCEDURE.  REPLACED LT OVERWING SLIDE IAW 25-62-42 & REPLACED LT OVERWING SLIDE INFLATION CYC IAW 25-62-46.  ACCOMPLISHED TESTS IAW AMM, OPERATIONS CHECKED OK.
